# SDR DALA2016112709255

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 37,816 hours, 25,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flange
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD LOWER EDGE FLANGE BENT.  REPAIRED IAW SR 52-01-01 AND 52-00-02.
